# SDR DALA2023083107125

- Difficulty date: August 29, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 89,481 hours, 40,919 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0681 EICAS MESSAGE "R WING SLIDE". CORRECTIVE ACTION: INSPECTED DOOR AND HINGES AND SLIDE PER W/C 2560-9901-RT AND REINGAGED DOOR PER B757 AMM 25-65-09. (4463376)
